# SDR IPXA2023011990062

- Difficulty date: January 4, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 32,570 hours, 19,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Damaged
- Location: Bs 1500 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1, AFT CARGO FRAME AT STA 1500.0 S25-L - S26-L HAS AN EXISTING REPAIR. COMPLY WITH IN BOUND EO B757-5310-79051-A.   R & R EXISTING FRAME REPAIR IAW SRM 53-00-07-2R-5 DETAIL III.  R & R REPAIR IAW REV 115.00, SRM 53-00-07-2R-5, DETAIL II,I PER SRM 53-60-07-2R
